Jacob Feldman

Professor Emeritus
Primary Research Area: 
Mathematical Analysis
Primary Research Area: 
Research Interests: 
Ergodic theory, Stochastic processes
Contact Information
843 Evans Hall
feldman [at] math [dot] berkeley [dot] edu
+1 (510) 642-2063
Year Appointed: 
Selected Publications: 
  1. Feldman, Jacob (2007). A ratio ergodic theorem for commuting, conservative, invertible transformations with quasi-invariant measure summed over symmetric hypercubes. Ergodic Theory Dynam. Systems 27 No.4, 1135-1142. [MR] [GS?]
  2. Feldman, J. and Smorodinsky, M. (2002). Addendum to our paper ''Decreasing sequences of sigma fields: product type, standard, and substandard'': [''Decreasing sequences of measurable partitions: product type, standard and prestandard''] [Ergodic Theory Dynam. Systems 20 (2000), no. 4, 1079--1090, MR1779394 (2001k:28019)]. Ergodic Theory Dynam. Systems 22 No.4, 1329-1330. [MR] [GS?]
  3. Feldman, J. and Smorodinsky, M. (2000). Decreasing sequences of measurable partitions: product type, standard and prestandard. Ergodic Theory Dynam. Systems 20 No.4, 1079-1090. [MR] [GS?]
  4. Feldman, J. (1999). Standard orbit factors and entropy-free Vershik equivalence. Ergodic Theory Dynam. Systems 19 No.2, 383-389. [MR] [GS?]
  5. Feldman, Jacob and Rudolph, Daniel J. (1998). Standardness of sequences of σ-fields given by certain endomorphisms. Fund. Math. 157 No.2-3, 175-189. Dedicated to the memory of Wieslaw Szlenk. [MR] [GS?]